Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Completely regular proper reflection of locales over a given locale

Authors: Wei He and MaoKang Luo
Journal: Proc. Amer. Math. Soc. 141 (2013), 403-408
MSC (2010): Primary 06D22, 18B25, 54C10
Published electronically: June 5, 2012
MathSciNet review: 2996945
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X$ be a completely regular locale. We present a construction which shows that every locale $ f: Y \rightarrow X$ over $ X$ has a completely regular proper reflection in the slice category $ Loc/ X$ and the reflection map is a dense embedding if and only if $ Y$ is completely regular.

References [Enhancements On Off] (What's this?)

  • 1. M.P. Fourman and R.J. Grayson, Formal Spaces, in The L.E.J. Brouwer centenary symposium, Studies in Logic and Foundations of Math. North-Holland, vol. 110(1982), 107-122. MR 717242 (85c:03023)
  • 2. P.T. Johnstone, Sketches of an elephant: A topos theory compendium, vol. 2, Oxford Science Publications, 2002. MR 2063092 (2005g:18007)
  • 3. B. Banaschewski and C.J. Mulvey, Stone-Čech compactification of locales, I, Houston J. Math. 6(1980), 301-312. MR 597771 (82b:06010)
  • 4. B. Banaschewski, Compactification of frames, Math. Nachr. 149(1990), 105-116. MR 1124796 (92j:54034)
  • 5. A. Pultr and A. Tozzi, Notes on Kuratowski-Mrówka theorem in point-free context, Cahiers Topologie Géom. Différentielle Catég. 33(1992), 3-14. MR 1163423 (93f:54033)
  • 6. J.J.C. Vermeulen, Proper maps of locales, J. Pure Appl. Alg. 92(1994), 79-107. MR 1259670 (95d:54009)
  • 7. J.J.C. Vermeulen, A note on stably closed maps of locales, J. Pure Appl. Alg. 157(2001), 335-339. MR 1812059 (2001m:06019)
  • 8. I. Moerdijk and J.J.C. Vermeulen, Proper maps of toposes, Memoirs Amer. Math. Soc. 148(2000), no. 705. MR 1787303 (2001j:18008)
  • 9. Wei He and MaoKang Luo, A note on proper maps of locales, Appl. Categ. Structures 19(2011), 505-510. MR 2776633
  • 10. Wei He, A constructive proof of the Gelfand-Kolmogorov theorem, Appl. Categ. Structures 12(2004), 197-202. MR 2044148 (2005c:18004)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 06D22, 18B25, 54C10

Retrieve articles in all journals with MSC (2010): 06D22, 18B25, 54C10

Additional Information

Wei He
Affiliation: Institute of Mathematics, Nanjing Normal University, Nanjing, 210046, People’s Republic of China

MaoKang Luo
Affiliation: Institute of Mathematics, Sichuan University, Chengdu, 610064, People’s Republic of China

Keywords: Locale, proper map, proper reflection
Received by editor(s): November 21, 2010
Received by editor(s) in revised form: May 4, 2011, and June 28, 2011
Published electronically: June 5, 2012
Additional Notes: This project was supported by NSF of China
Communicated by: Lev Borisov
Article copyright: © Copyright 2012 American Mathematical Society

American Mathematical Society